Skip to content
Includes Expert Content
effects of codeine? or paracetamol?
avatar
emmaaaaaa posted:
yesterday i took 4000mg of paracetamol and 80mg of codeine at once, i am also on antibiotics. i threw up a few times that night, is this why?
Reply
 
avatar
Betty Ford Center
Harry L Haroutunian, MD responded:
Codeine is notorious for causing nausea; most likely this is the cause of your discomfort that night.


Featuring Experts from Betty Ford Center

Peter Przekop, D.O., Ph.D., developed and directs the chronic pain track at the Betty Ford Center . Since 2004, he has been a member of the faculty...More

Helpful Tips

FOR FAMILY & FRIENDS OF ADDICTED - SEE 'NARANON'
FOR ANYONE DEALING WITH A RELATIVE OR FRIEND SUFFERING WITH ADDICTION - SEE "NARANON" THERE ARE SUPPORT MEETINGS IN THIS AREA ALMOST ... More
Was this Helpful?
1 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.